# SDR AALA20170221007

- Difficulty date: February 21, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 18,506 hours, 7,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT HAND SIDE FORWARD CARGO TRANSITION PANEL SPLICE BETWEEN STATION 500B TO 500H. REPAIRED AND INSTALLED SERVICEABLE TRANSITION CHANNEL PER SRM 53-00-53-2R REPAIR 5.
